# SDR A6WA201311114361

- Difficulty date: November 11, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BUTE DOOR HINGE CRACKED.  R & R BUTE DOOR HINGE.
